MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC
Model Number 9736060
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned tracker indicated that it had areas of galling inside the handle causing the reported fit issues.Otherwise, with markers attached and fully seated, the tracker returned a good geometry error with normal tracking.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a guidance device being used in a spinal procedure.It was reported that both the blue and black navlocks were sticking to the instruments not allowing them to spin freely.There was no patient involvement.There were no additional complications reported or anticipated as a result of the event.

Brand Name
NAVLOCK 9736060 BLACK
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8785105
Report Number1723170-2019-04059
Device Sequence Number14038097
Product Code HAW
UDI-Device Identifier00763000123178
UDI-Public00763000123178
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736060
Device Catalogue Number9736060
Device Lot Number181023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1